Been feeling like I have the flu all the time and I am not withdrawing just taking what I normally take....
I am addicted to 16 10/325 Norco's a day since March. Before that I was taking between 10 and 11 for about a year. About 6 weeks ago I started feeling achey, feverish. basically flu like and nothing is getting better. Even taking the Norco is not making me feel better. I want to quit so I refuse to take more to feel better. I would like to taper off of these....so I don't want to keep feeding this....
I have had some blood tests and they can't figure out the reason I am feeling this way....
Could this flu like feeling be from this addiction?
Can taking so much of these drugs cause lymphoma or leukemia? That's what I am afraid I have created....please help.
Hello irishmac and welcome to the forum.. I see you posted this on the ask a Dr. forum.. although I'm no Dr. your story is very familiar.. This is where addictions leads most of us to.. I also was consuming 25 to 30 norco a day and was not getting that feel good feeling just felt bad all the time although I knew my body was craving more opiate.. this is how many bump up to the harder drugs oxy heroin what have you.. Hopefully you will come to the conclusion that you have to stop.. it is possible to stop ct this is the fastest way to recovery although tapering does have it's benefits it takes discipline and unless you have someone to hold your meds it makes it very difficult.. as far as the physical I would be more worried about the function of my kidneys and liver then lymphoma or leukemia although they have test for these things. I was also taking them for pain this go around and found my pain has lessened now that I have quit.. keep reading the forum educate yourself on your disease. addiction taking 16 a day is not what a Dr. would prescribe. Be kind to yourself.. lesa.
The wd symptom is your body telling you that it wants more. I went thru the same thing and I was put on oxy along with the norco. Took the wd feeling rite away but made my addiction 10 times worse. You need to get off the junk before you take to many and destroy your liver. 10 norcos a day is the limit before liver damage can start. Because you are going thru wd with the amount you are taking now then taperring would be very hard to do but not impossible. I think the best way to do it would be to taper as much as you can then ct it. Taperring while you are already going thru some wd may just prolong the wd symptoms. Mite be better to just buck up and and flush the pills. 7 days of wd is better than months. I did the taper and it worked great but I remember when I was feeling the same way you are and i dont think I could have taperred at that point.
Thank you so much for responding I am really scared at this point for so many reasons. I am so ashamed that this has happened to me. I have a family. What happened I keep asking myself.
So tell me something how is that there are people who can take 6 norco a day and they seem fine. They don't seem to go through this.....I mean does your body just hit a point where normal is more and more that's what I don't understand. Does it just quit working?
BikerDad when you say you did the taper but couldn't have done it if you were feeling the same way I was - were you not feeling like me.
I keep thinking tapering is going to have to be how to do it.......because I feel so bad right now that I don't know how I can go cold turkey as bad as I feel.
Weney but were you taking the amount you normally took though and started feeling that way. Is that what happens everyone does your body get used to them. I mean I am feeling this way without tapering......taking what I have always taken.
Yes, you will feel withdrawals even if you're taking your "regular" dose, at least I always did. It's just your mind/body/drug saying gimme more... I was on 10 a day for a long time and just always generally felt crappy withdrawals even if I upped or downed the dose... so in reality, it only makes sense to down the dose... do myself a favor.
Thats a whole lot of tylenol over a longer period of time .It kills you liver especially if you mix alcohol with it at all .I would have them check your liver and have them help you with a taper plan to get off of it before it destroys your liver .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.